Access count of this item: 72

Files in This Item:
File Description SizeFormat 
0010-3.pdf405.2 kBAdobe PDFView/Open
Title: 分散型非線型方程式の一モデル (流体力学における数値計算シンポジウム報告)
Authors: 谷内, 俊彌  KAKEN_name
Author's alias: TANIUCHI, TOSHIYA
Issue Date: Apr-1966
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 10
Start page: 20
End page: 25
Appears in Collections:Reports on the Symposium of the Numerical Computations for Hydrodynamics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.